2017
Том 69
№ 9

All Issues

Volume 20, № 4, 1968

Article (Ukrainian)

Integral manifolds of irregularly perturbed differential systems

Baris Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 439–448

Article (Ukrainian)

The stability of almost diagonal systems of linear differential equations

Belan E. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 449–459

Article (Ukrainian)

Inclusion and equivalence of Toeplitz methods for summing series

Davydov N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 460–471

Article (Ukrainian)

Groups satisfying the weak minimal condition

Zaitsev D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 472–482

Article (Ukrainian)

The stability of a limit cycle of multivariate autonomous systems under disturbances in the right-hand sides

Korolev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 483–488

Article (Ukrainian)

The spectrum and resolvent of a non-selfadjoint difference operator

Lyantse V. É.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 489–503

Article (Ukrainian)

Approximation of ultra-elliptic and elliptic integrals without infinite series expansion of the integrands

Sochnev A. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 514–521

Article (Ukrainian)

Constructing solutions to ordinary differential equations in space

Bogatyrev B. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 522–528

Article (Ukrainian)

A frequency criterion in the simplest critical case for absolute stability of controllable systems with many nonlinearities

Ostapov Yu. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 528–534

Article (Ukrainian)

Approximating quasismooth functions by ordinary polynomials

Polyakov R. V., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 534–540

Article (Ukrainian)

A remarkable property of Jacobi polynomials

Popov G. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 540–547

Article (Ukrainian)

A priori estimates of solutions to a certain class of nonlinear nonstationary equations

Raskin V. G., Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 547–552

Article (Ukrainian)

A control problem

Romanenko V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 553–557

Article (Ukrainian)

Solution of the fuchs integral equation of first or second order in the class of generalized functions

Rukhlin B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 557–561

Article (Ukrainian)

Stability in a neighborhood of a certain state

Skripnik V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 4. - pp. 562–567